Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Ammenorhoea. Taking deviry, withdrawal bleeding, spotting. LH, FSH, T3, T4 normal. Causes for bleeding?

Hi, I am 32 yrs old .I had 4 mths ammenorhoea,my doctor advised to take deviry 10 mg .I took it for 5 days .I had withdrawl bleed from 3.7.2012 to 10.7.2012.Now,again since two days i am having spotting.I got all my Day 2 hormone profile i.e LH, FSH , Prolactin ,T3,T4, TSH ........all the values are normal.Kindly advise why again bleeding has started.............
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
inter menstrual spotting is mostly dei to the divery,which is one of the side effect . so not to worry. if it's heavy bleed once get it checked with your doctor.
Answered: Fri, 15 Sep 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor